Home | Current | Past volumes | About | Login | Notify | Contact | Search
 Probability Surveys > Vol. 2 (2005) open journal systems 

Conformal restriction and related questions

Wendelin Werner, Université Paris-Sud and IUF

This survey paper is based on mini-courses given in July 2003 at the University of St-Andrews, and at the ICMS in Edinburgh. Its goal is to give a self-contained overview of the recent (i.e. pre-2003) results concerning conformal restriction properties for random planar curves.

AMS 2000 subject classifications: 60D05, 60J65, 30C99.

Creative Common LOGO

Full Text: PDF

Werner, Wendelin, Conformal restriction and related questions, Probability Surveys, 2, (2005), 145-190 (electronic).


[1]   M. Bauer, D. Bernard (2002), SLEκ growth processes and conformal field theories Phys. Lett. B543, 135-138. MR1927368

[2]   M. Bauer, D. Bernard (2003), Conformal Field Theories of Stochastic Loewner Evolutions, Comm. Math. Phys. 239, 493-521. MR2000927

[3]   M. Bauer, D. Bernard (2003), SLE martingales and the Virasoro algebra, Phys. Lett. B 557, 309-316. MR1972482

[4]   M. Bauer, D. Bernard (2004), Conformal transformations and the SLE partition function martingale, Ann. Henri Poincaré 5, 289-326. MR2057676

[5]   V. Beffara (2004), Hausdorff dimensions for SLE6, Ann. Probab. 32, 2606-2629. MR2078552

[6]   V. Beffara (2002), The dimension of the SLE curves, preprint.

[7]   A.A. Belavin, A.M. Polyakov, A.B. Zamolodchikov (1984), Infinite conformal symmetry of critical fluctuations in two dimensions, J. Statist. Phys. 34, 763–774. MR751712

[8]   A.A. Belavin, A.M. Polyakov, A.B. Zamolodchikov (1984), Infinite conformal symmetry in two-dimensional quantum field theory. Nuclear Phys. B 241, 333–380. MR757857

[9]   K. Burdzy, G.F. Lawler (1990), Non-intersection exponents for random walk and Brownian motion II. Estimates and application to a random fractal, Ann. Prob. 18, 981-1009. MR1062056

[10]   J.L. Cardy (1984), Conformal invariance and surface critical behavior, Nucl. Phys. B 240, 514-532. MR811991

[11]   J.L. Cardy, Scaling and renormalization in statistical physics, Cambridge Lecture Notes in Physics 5, Cambridge University Press, 1996. MR1446000

[12]   J.L. Cardy (2001), Lectures on Conformal Invariance and Percolation, Lectures delivered at Chuo University, Tokyo, preprint. MR1836567

[13]   J. Dubédat (2005), SLE(κ,ρ) martingales and duality, Ann. Probab. 33, 223-243. MR2118865

[14]   J. Dubédat (2004), Critical percolation in annuli and SLE6, Comm. Math. Phys. 245, 627-637. MR2045686

[15]   B. Duplantier (1992), Loop-erased self-avoiding walks in two dimensions: exact critical exponents and winding numbers, Physica A 191, 516-522.

[16]   B. Duplantier (2000), Conformally invariant fractals and potential theory, Phys. Rev. Lett. 84, 1363-1367. MR1740371

[17]   B. Duplantier, H. Saleur (1986), Exact surface and wedge exponents for polymers in two dimensions, Phys. Rev. Lett. 57, 3179-3182. MR869969

[18]    P.L. Duren, Univalent functions, Springer, 1983. MR708494

[19]   P.J. Flory (1949), The configuration of a real polymer chain, J. Chem. Phys. 17, 303-310.

[20]   R. Friedrich, W. Werner (2002), Conformal Fields, restriction properties, degenerate representations and SLE, C. R. Acad. Sci. Paris Ser. I 335, 947-952. MR1952555

[21]   R. Friedrich, W. Werner (2003), Conformal restriction, highest-weight representations and SLE, Comm. Math. Phys. 243, 105-122. MR2020222

[22]   R. Friedrich, J. Kalkkinen (2004), On conformal field theory and stochastic Loewner evolution, Nuclear Phys. B 687, 279-302. MR2059141

[23]   T. Kennedy (2002), A faster implementation of the pivot algorithm for self-avoiding walks, J. Stat. Phys. 106, 407-429. MR1884540

[24]   T. Kennedy (2002), Monte Carlo Tests of Stochastic Loewner Evolution Predictions for the 2D Self-Avoiding Walk, Phys. Rev. Lett. 88, 130601.

[25]   R. Kenyon (2000), Long-range properties of spanning trees in 2, J. Math. Phys. 41 1338-1363. MR1757962

[26]   H. Kesten, On the number of self-avoiding walks. J. Math. Phys. 4, 960-969 (1963). MR152026

[27]   V.G. Knizhnik, A.M. Polyakov, A.B. Zamolodchikov (1988), Fractal structure of 2-D quantum gravity, Mod. Phys. Lett. A3, 819. MR947880

[28]   G.F. Lawler (2004), An introduction to the stochastic Loewner evolution, in Random Walks and Geometry, 263-293, de Gruyter, Berlin. MR2087784

[29]   G.F. Lawler (2005), Conformally invariant processes in the plane, AMS. MR2129588

[30]   G.F. Lawler, O. Schramm, W. Werner (2001), Values of Brownian intersection exponents I: Half-plane exponents, Acta Mathematica 187, 237-273. MR1879850

[31]   G.F. Lawler, O. Schramm, W. Werner (2001), Values of Brownian intersection exponents II: Plane exponents, Acta Mathematica 187, 275-308. MR1879851

[32]   G.F. Lawler, O. Schramm, W. Werner (2002), Values of Brownian intersection exponents III: Two sided exponents, Ann. Inst. Henri Poincaré 38, 109-123. MR1899232

[33]   G.F. Lawler, O. Schramm, W. Werner (2001), The dimension of the planar Brownian frontier is 43, Math. Res. Lett. 8, 401-411. MR1849257

[34]   G.F. Lawler, O. Schramm, W. Werner (2002), One-arm exponent for critical 2D percolation, Electronic J. Probab. 7, paper no.2. MR1887622

[35]   G.F. Lawler, O. Schramm, W. Werner (2004), Conformal invariance of planar loop-erased random walks and uniform spanning trees, Ann. Prob. 32, 939-996. MR2044671

[36]   G.F. Lawler, O. Schramm, W. Werner (2002), On the scaling limit of planar self-avoiding walks, in Fractal Geometry and applications, a jubilee of Benoît Mandelbrot, Proc. Symp. Pure Math. 72, vol. II, 339-364. MR2112127

[37]   G.F. Lawler, O. Schramm, W. Werner (2003), Conformal restriction properties. The chordal case, J. Amer. Math. Soc., 16, 917-955. MR1992830

[38]   G.F. Lawler, W. Werner (1999), Intersection exponents for planar Brownian motion, Ann. Probab. 27, 1601-1642. MR1742883

[39]   G.F. Lawler, W. Werner (2000), Universality for conformally invariant intersection exponents, J. Europ. Math. Soc. 2, 291-328. MR1796962

[40]   G.F. Lawler, W. Werner (2004), The Brownian loop-soup, Probab. Theory Rel. Fields Probab. Th. Rel. Fields 128, 565-588. MR2045953

[41]   J.F. Le Gall (1992), Some properties of planar Brownian motion, Ecole d’été de Probabilités de St-Flour XX, L.N. Math. 1527, 111-235. MR1229519

[42]   P. Lévy, Processus Stochastiques et Mouvement Brownien, Gauthier-Villars, Paris, 1948. MR29120

[43]    N. Madras, G. Slade, The Self-Avoiding Walk, Birkhäuser, 1993. MR1197356

[44]   B.B. Mandelbrot, The Fractal Geometry of Nature, Freeman, 1982. MR665254

[45]   B. Nienhuis (1982), Exact critical exponents for the O(n) models in two dimensions, Phys. Rev. Lett. 49, 1062-1065. MR675241

[46]   A.M. Polyakov (1974), A non-Hamiltonian approach to conformal field theory, Sov. Phys. JETP 39, 10-18. MR395598

[47]   D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, 1991. MR1083357

[48]   S. Rohde, O. Schramm (2005), Basic properties of SLE, Ann. Math. 161, 879-920. MR2112631

[49]    O. Schramm (2000), Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118, 221-288. MR1776084

[50]   S. Smirnov (2001), Critical percolation in the plane: conformal invariance, Cardy’s formula, scaling limits, C. R. Acad. Sci. Paris Sr. I Math. 333, 239-244.

[51]   B. Tsirelson (2004), Scaling limit, noise, stability, Lecture notes from the 2002 St-Flour summer school, L.N. Math. 1840, pp. 1-106, Springer. MR2079671

[52]   S.R. Varadhan, R. Williams (1985), Brownian motion in a wedge with oblique reflection, Comm. Pure Appl. Math. 38, 405-443. MR792398

[53]   B. Virág (2003), Brownian beads, Probab. Th. Rel. Fields 127, 367-387 MR2018921

[54]   W. Werner (2001), Critical exponents, conformal invariance and planar Brownian motion, in Proceedings of the 4th ECM Barcelona 2000, Prog. Math. 202, Birkhäuser, 87-103. MR1905353

[55]   W. Werner (2004), Random planar curves and Schramm-Loewner Evolutions, in 2002 St-Flour summer school, L.N. Math. 1840, pp. 107-195. MR2079672

[56]   W. Werner (2004), Girsanov’s theorem for SLE(κ,ρ) processes, intersection exponents and hiding exponents, Ann. Fac. Sci. Toulouse 13, 121-147. MR2060031

[57]   D.B. Wilson (1996), Generating random spanning trees more quickly than the cover time, Proceedings of the Twenty-eighth Annual ACM Symposium on the Theory of Computing (Philadelphia, PA, 1996), 296–303. MR1427525

[58]   D. Zhan (2004), Stochastic Loewner Evolution in doubly connected domains, Probab. Theory Rel. Fields 129, 340-380. MR2128237

Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787